The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2010 | 2007
Number of items: 3.

2011

Wilkinson, Michael and Pumir, Alain (2011). Spherical Ornstein-Uhlenbeck processes. Journal of Statistical Physics, 145(1) pp. 113–142.

2010

Wilkinson, Michael (2010). Perturbation theory for a stochastic process with Ornstein-Uhlenbeck noise. Journal of Statistical Physics, 139(2) pp. 345–353.

2007

Wilkinson, Michael and Mehlig, Bernhard (2007). Strength distribution of repeatedly broken chains. Journal of Statistical Physics, 127(6) pp. 1279–1286.

This list was generated on Wed Sep 17 21:59:45 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk